# SDR AALA20161129016

- Difficulty date: November 26, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N153AN
- Make and model: Airbus A321-231
- Aircraft serial: 6908
- Aircraft time: 3,192 hours, 1,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  EMERGENCY POWER SUPPLY UNIT FAILED TEST AT 10WL.  REMOVED AND REPLACED EPSU BATTERY IAW AMM 33-51-38.  OPERATIONAL CHECK GOOD.
